Addendum to Stability Analysis of Neutral Linear Fractional System with Distributed Delays (Filomat 303 (2016), 841-851)

Magdalena Asenova Veselinova, Hristo Kiskinov, Andrey Zahariev


In this short article we discuss the initial condition of the initial value problem for fractional differential equations with delayed argument and derivatives in Riemann-Liouville sense.

We provide also a new lemma - a "mirror" analogue of the Kilbas Lemma, concerning the right side Riemann-Liouville fractional integral, which is important for the correct setting of the initial conditions, especially in the case of equations with delay.  

Full Text:



  • There are currently no refbacks.